MAUDE Adverse Event Report: BAXTER HEALTHCARE - LUND MONITORS PRISMAFLEX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE - LUND MONITORS PRISMAFLEX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 955542
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Importer report number - (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the wheel of a prismaflex machine was observed to be broken.This event happened before patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information added to h3, h6 and h10.H10: the actual devices was evaluated on site by a qualified technician.Upon visual inspection, the reported problem of faulty wheel was confirmed.The cause could not be determined.To resolve the issue, the qualified technician replaced the wheel.The device passed the prime test and successfully completed the simulated treatment and self test.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAFLEX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE - LUND MONITORS
deerfield IL
MDR Report Key9983837
Report Number9616026-2020-00015
Device Sequence Number3676341
Product Code KDI
UDI-Device Identifier07332414124236
UDI-Public(01)07332414124236
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K131516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
Report Date (Section F) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number955542
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/21/2020
Event Location Other
Date Report to Manufacturer04/21/2020
Initial Date Received by Manufacturer 03/30/2020
Supplement Date Received by Manufacturer05/22/2020
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA04/21/2020